논문KCI 등재
SOME FORMULAS OF ORDERED BELL NUMBERS AND POLYNOMIALS ARISING FROM UMBRAL CALCULUS
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we study the ordered Bell numbers and polynomials and investigate some interesting properties of these numbers and polynomials arising from umbral calculus. In particular, we derive several formulas for the ordered Bell numbers and polynomials, and express well known family of polynomials in terms of the ordered Bell polynomials.
Abstract
In this paper, we study the ordered Bell numbers and polynomials and investigate some interesting properties of these numbers and polynomials arising from umbral calculus. In particular, we derive several formulas for the ordered Bell numbers and polynomials, and express well known family of polynomials in terms of the ordered Bell polynomials.
참고문헌 (18)
- A. Cayley, "On the analytical forms called trees, second part", Philosophical Magazine, Series IV, 18(121), pp.374~378 (1859)
- L. Comtet, "Advanced Combinatorics: The Art of Finite and Infinite Expansions", pp.228~ (1974), D. Reidel Publishing Co.
- R. Dere, "Applications of umbral algebra to some special polynomials", Advanced Studies in Contemporary Mathematics, 22(3), pp.433~438 (2012), 장전수학회
- J. Good, "The number of orderings of n candidates when ties are permitted", Fibonacci Quart., 13, pp.11~18 (1975)
- O. A. Gross, "Preferential arrangements", Amer. Math. Monthly, 69, pp.4~8 (1962)
- J. Harris, "Combinatorics and Graph Theory. Undergraduate Texts in Mathematics", pp.132~ (2008), Springer
- L. C. Jang, "Some identities of Bell polynomials", J. Comput. Anal. Appl., 20(3), pp.584~589 (2016)
- 강동진, "ON THE TWISTED WEAK WEIGHT q-BERNOULLI POLYNOMIALS AND NUMBERS", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 16(2), pp.195~201 (2013), 장전수학회
- B. M. Kim, "Some explicit identities on Changhee-Genocchi polyno-mials and numbers", Adv. Difference Equ, 2016, pp.202~ (2016)
- D. S. Kim, "Some identities of Bell polynomials", Sic. China. Math, 58(10), pp.2095~2104 (2015)
- T. Kim, "An identity of the symmetry for the Frobenius-Euler polynomials associated with the fermionic p-adic invariant q-integrals on Zp", Rocky Mountain J. Math., 41(1), pp.239~247 (2011)
- T. Kim, "Identities involving Laguerre polynomials derived from umbral calculus", Russ. J. Math. Phys., 21(1), pp.36~45 (2014)
- T. Kim, "Umbral calculus associated with Frobenius-type Eulerian polynomi-als", Russ. J. Math. Phys., 21(4), pp.484~493 (2014)
- J. W. Park, "On the twisted q-Changhee polynomials of higher order", J. Comput. Anal. Appl., 20(3), pp.424~431 (2016)
- S. Roman, "The umbral calculus, Pure and Applied Mathematics, vol. 111" (1984), Academic Press
- Yilmaz Simsek, "Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions", Advanced Studies in Contemporary Mathematics, 16(2), pp.251~278 (2008), 장전수학회
- A. Sklar, "On the factorization of sqare free integers", Proc. Amer. Math. Soc., 3, pp.701~705 (1952)
- Y. Yu, "Some recurrence relations for q-Bernoulli numbers and polynomials", Ars Combin., 127, pp.157~165 (2016)
관련 논문AI추천
A note on ordered Bell numbers and polynomials김태균장전수학회 · Advanced Studies in Contemporary Mathematics2017 · 제27권 제2호On partially degenerate Bell numbers and polynomials김대산, 김택연, DMITRY V. DOLGY장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2017 · 제20권 제3호DEGENERATE ORDERED BELL NUMBERS AND POLYNOMIALS김태균장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2017 · 제20권 제2호DEGENERATE COMPLETE BELL POLYNOMIALS AND NUMBERS김택연장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2017 · 제20권 제4호TWO VARIABLE HIGHER-ORDER DEGENERATE FUBINI POLYNOMIALS권혁인, 김대산, 김태균, 장관우장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2018 · 제21권 제1호ON DEGENERATE BELL POLYNOMIALS ASSOCIATED WITH SPECIAL NUMBERS AND POLYNOMIALS권종겸, 김대산, 김태균, UITAE PARK장전수학회 · Advanced Studies in Contemporary Mathematics2022 · 제32권 제3호
이 간행물의 다른 논문 (15건)
A NOTE ON DEGENERATE FUBINI POLYNOMIALS김대산, 장광우, 김택연pp. 521-531DEGENERATE COMPLETE BELL POLYNOMIALS AND NUMBERS김택연pp. 533-543Numerical solution of variational problems using exponential sextic splinePooja Khandelwal, Arshad Khanpp. 545-562CERTAIN CONDITIONS FOR MEAN CONVERGENCE OF HERMITE AND HERMITE-FEJER INTERPOLATION POLYNOMIALS WITH ERDOS-TYPE WEIGHTS정희선, RYOZI SAKAIpp. 563-582ON CHARACTER PSEUDO - AMENABLE SEMIGROUP ALGEBRASP. O. Olanipekun, O. T. Mewomo, A. A. Mebawondu, U. O. Adielepp. 583-593
